MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO UNIVERSAL 65; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ENDO UNIVERSAL 65; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 173054
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Seroma (2069); Hernia (2240); Tissue Breakdown (2681)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the literature source of study, a retrospective study outcome of the evaluation of the safety and performance of medtronic endo universal 65 in elective laparoscopic inguinal, umbilical, epigastric and incisional hernia operations (1 year follow-up).1.351 (92.28 %) patients in elective laparoscopic inguinal hernia repair, 36 (2.46 %) patients in elective laparoscopic umbilical hernia repair, 7 (0.48 %) patients in elective laparoscopic epigastric hernia repair and 70 (4.78 %) patients in elective laparoscopic incisional hernia repair were included in the study.Tissue breakdown (intraoperative organ injuries) is a complication.Post operative complications included bleeding, seroma, infection, pain and hernia recurrence are device related.Additional surgery was required.General complications and complication related reoperations are not related to the device.Herniamed registry extraction medtronic endo universal 65 in elective laparoscopic inguinal, umbilical, epigastric and incisional hernia operations (1 year follow-up), dr.(b)(6).
 
Additional Manufacturer Narrative
D10 concomitant products: 173054, 173054 endo uni 12 with (lot#:unknown) ferdinand, köckerling md."herniamed registry extraction medtronic endo universal 65 in elective laparoscopic inguinal, umbilical, epigastric and incisional hernia repair (1-year follow-up)", issue v00, 04jan2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: g3, literature file attached medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO UNIVERSAL 65
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20025919
Report Number2647580-2024-03654
Device Sequence Number15294868
Product Code GCJ
UDI-Device Identifier10884521070530
UDI-Public10884521070530
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K912097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number173054
Device Catalogue Number173054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown